Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 17, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at May 24, 2019, 6:22 PM CDT for Anderson County, Coffey County, Osage County, Kansas. It was in force for 4 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2019, 6:22 PM CDT (23:22 UTC)
- Expired
- May 24, 2019, 10:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Anderson County, KS, Coffey County, KS, Osage County, KS
The radar
The Topeka radar (KTWX), 81 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 6:25 PM CDT | FLASH FLOOD | 6 E Le Roy, KS | HIGHWAY 38 NEAR THE COFFEY AND GREENWOOD COUNTY LINE HAS 4-6 INCHES OF WATER FLOWING OVER IT. |
| May 24, 6:58 PM CDT | HEAVY RAIN 1.25 | 3 S Melvern, KS | STILL RAINING. STORM TOTAL SO FAR. |
| May 24, 7:05 PM CDT | FLASH FLOOD | Quenemo, KS | MULTIPLE ROADWAYS COVERED WITH WATER. ALSO REPORT OF FLASH FLOODING AT 295TH AND STUBBS ROAD. |
| May 24, 7:30 PM CDT | FLASH FLOOD | Burlington, KS | HIGHWAY 75 IS CLOSED IN BURLINGTON. MULTIPLE ROADS ARE FLOODED IN BURLINGTON AND THROUGHOUT THE COUNTY. |
| May 24, 7:49 PM CDT | FLASH FLOOD | 2 Ene Westphalia, KS | SMALL CREEK ON PROPERTY IS OUT OF ITS BANKS. ALSO THERE IS FLOODING IN THE BASEMENT OF HOME. |
| May 24, 8:00 PM CDT | FLASH FLOOD | 5 Ssw Harris, KS | DELAYED REPORT. AT LEAST 6 INCHES OF WATER FLOWING OVER 1600 ROAD BETWEEN BARTON AND CHASE ROADS. RADAR ESTIMATED TIME. |
| May 24, 8:04 PM CDT | FLASH FLOOD | 2 N Gridley, KS | REPORTS CREEK HAS WASHED OUT A COUNTRY ROAD. |
| May 24, 8:11 PM CDT | FLASH FLOOD | Burlington, KS | SEVERAL ROADS INCLUDING HIGHWAY 75 FLOODING. SOME LOCATIONS IMPASSABLE. |
| May 24, 8:14 PM CDT | FLASH FLOOD | Le Roy, KS | ESTIMATED CLOSE TO 3 INCHES OF RAIN IN THE LAST 1.5 HOURS. REPORTS STREET FLOODING AND CREEKS OUT OF THEIR BANKS. |
| May 24, 8:19 PM CDT | FLASH FLOOD | 6 W Le Roy, KS | WATER RUNNING OVER HWY 58 AT 75 HWY JUNCTION. IMPASSABLE. |
| May 24, 8:21 PM CDT | FLASH FLOOD | 4 Wnw Gridley, KS | WATER RUNNING OVER HWY 58. UNKNOWN DEPTH. |
| May 24, 10:01 PM CDT | HEAVY RAIN 3.75 | Le Roy, KS | FELL BETWEEN 7 PM AND 930 PM. |
| May 24, 10:20 PM CDT | HEAVY RAIN 2.8 | 3 Sse Harris, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1022 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 3.2
The text
As transmitted.
937
WGUS53 KTOP 242322
FFWTOP
KSC003-031-139-250315-
/O.NEW.KTOP.FF.W.0017.190524T2322Z-190525T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Topeka KS
622 PM CDT Fri May 24 2019
The National Weather Service in Topeka has issued a
* Flash Flood Warning for...
Western Anderson County in east central Kansas...
Southern Osage County in east central Kansas...
Coffey County in east central Kansas...
* Until 1015 PM CDT.
* At 622 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Burlington, Lebo, Waverly, New Strawn, Quenemo, Melvern, Gridley,
Westphalia, Olivet, Beto Junction, Harris, John Redmond Reservoir,
Melvern Lake and Le Roy.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
This includes Interstate 35 between mile markers 144 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3862 9595 3859 9571 3858 9551 3839 9551
3839 9535 3804 9545 3804 9595
$$
JP3 follow-up statements
299
WGUS73 KTOP 250021
FFSTOP
Flash Flood Statement
National Weather Service Topeka KS
721 PM CDT Fri May 24 2019
KSC003-031-139-250315-
/O.CON.KTOP.FF.W.0017.000000T0000Z-190525T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anderson-Osage-Coffey-
721 PM CDT Fri May 24 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
WESTERN ANDERSON...SOUTHERN OSAGE AND COFFEY COUNTIES...
At 718 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen in a short period of time. Flash flooding is occurring.
Highway 58 near the Coffey and Greenwood county line is impassable
due to high water.
Some locations that will experience flooding include...
Burlington, Lebo, Waverly, New Strawn, Quenemo, Melvern, Gridley,
Westphalia, Olivet, Beto Junction, Harris, John Redmond Reservoir,
Melvern Lake and Le Roy.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
This includes Interstate 35 between mile markers 144 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3862 9595 3859 9571 3858 9551 3839 9551
3839 9535 3804 9545 3804 9595
$$
JP262
WGUS73 KTOP 250034
FFSTOP
Flash Flood Statement
National Weather Service Topeka KS
734 PM CDT Fri May 24 2019
KSC003-031-139-250315-
/O.CON.KTOP.FF.W.0017.000000T0000Z-190525T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anderson-Osage-Coffey-
734 PM CDT Fri May 24 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
WESTERN ANDERSON...SOUTHERN OSAGE AND COFFEY COUNTIES...
At 733 PM CDT, local law enforcement reported heavy rain due to
thunderstorms over the Burlington area. Up to two inches of rain
have already fallen. Flash flooding is occurring.
Multiple roads in Coffey county are closed or impassable due to high
water. US highway 75 is closed in the town of Burlington. Multiple
roads in Burlington are impassable due to high water.
Some locations that will experience flooding include...
Burlington, Lebo, Waverly, New Strawn, Quenemo, Melvern, Gridley,
Westphalia, Olivet, Beto Junction, Harris, John Redmond Reservoir,
Melvern Lake and Le Roy.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
This includes Interstate 35 between mile markers 144 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3862 9595 3859 9571 3858 9551 3839 9551
3839 9535 3804 9545 3804 9595
$$
JP255
WGUS73 KTOP 250315
FFSTOP
Flash Flood Statement
National Weather Service Topeka KS
1015 PM CDT Fri May 24 2019
KSC003-031-139-250324-
/O.EXP.KTOP.FF.W.0017.000000T0000Z-190525T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anderson-Osage-Coffey-
1015 PM CDT Fri May 24 2019
...THE FLASH FLOOD WARNING FOR WESTERN ANDERSON...SOUTHERN OSAGE AND
COFFEY COUNTIES WILL EXPIRE AT 1015 PM CDT...
The heavy rain has ended and flash flooding is less likely. The
flash flood warning has been replaced with an areal flood warning
until 3:15 AM CDT. Please continue to heed any remaining road
closures.
LAT...LON 3862 9595 3859 9571 3858 9551 3839 9551
3839 9535 3804 9545 3804 9595
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 24, 3:18 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, May 24, 3:18 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Topeka KS 318 PM CDT Fri May 24 2019 .SHORT TERM...(This evening through Saturday) Issued at 316 PM CDT Fri May 24 2019 Heavy rainfall and the potential for flash flooding increases late this afternoon and evening as thunderstorms are expected to develop in a warm and moist environment ahead of a cold front tracking east through the area. Latest water vapor imagery shows a mid level trough lifting into the southern and central plains. Meanwhile strong moisture advection ahead of the front has raised PWAT values between 1.5 and 1.7 inches. These numbers are expected to rise close to 2 inches this evening, 3 standard deviations above normal. As thunderstorms continue to develop this afternoon and evening along and south of Interstate 70 corridor, convergence along the front maximizes with a strong mid level jet streak to favor multiple clusters of strong to severe storms training over portions of southeast Kansas this afternoon and evening. Training convection is likely to result in widespread 2 to 3 inches in the aforementioned areas with locally higher amounts up to 4 inches possible. With the favorable environment for heavy thunderstorms and potential for flash flooding, there is a high risk currently in effect through tonight for areas south of the Interstate 70 corridor. In addition to the heavy rainfall, strong effective bulk shear and strong mid level lapse rates will keep the risk for the large hail and damaging wind gusts the primary threats. Isolated tornadoes cannot be ruled out given the decent low level wind profiles on forecast soundings and low LCLs spreading northward as surface dewpoints are progged to reach near 70 degrees by 00Z. The tornado threat persists through early evening while the hail and wind threat continues overnight as a strong low level jet veers southwestward overnight, maintaining an environment of 0-6 km bulk shear values near 40 kts with ample MUCAPE to work with. Convection moves out Saturday morning with expected clearing through early afternoon before the next round of strong to severe storms arrives in the late afternoon and evening hours. Storms are expected to develop along and south of a front with very high sfc based cape values with bulk shear up to 40 kts. Severe weather will be likely through the evening with all hazards being possible, in addition to the heavy rainfall. High PWAT values and potential for heavy thunderstorms lead to decent confidence in the flash flood potential to persist through Sunday morning so have extended the Flash Flood Watch for the entire area through this period. .LONG TERM...(Saturday night through Friday) Issued at 316 PM CDT Fri May 24 2019 Additional rounds of thunderstorms with heavy rainfall are possible again Sunday evening as another mid level wave lifts across Kansas. Exact placement of the heaviest rainfall is still uncertain given the discrepancies between guidance. Upper low matures on Monday with a brief drying period through Monday evening. Chances for thunder increase once again Tuesday afternoon across far eastern areas as the upper low shifts east and out of the central plains area by Wednesday. Northwest flow aloft ensues with upper ridging across the Pacific Northwest. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1234 PM CDT Fri May 24 2019 VFR to start at KTOP/KFOE with clearing MVFR deck at KMHK as the front shifts eastward. Scattered TSRA is expected to develop and track northeast towards KTOP/KFOE in the 21Z to 23Z time frame. Lesser confidence for KMHK where most of the activity is progged to be east of the terminal. Scattered storms linger throughout the evening with MVFR decks likely through 12Z Saturday. && .TOP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for KSZ008>012-020>024- 026-034>040-054>056-058-059. && SHORT TERM...Prieto LONG TERM...Prieto AVIATION...Prieto
Hazardous weather outlook, May 24, 3:21 PM CDT, 3 hours 1 minute before
Hazardous Weather Outlook National Weather Service Topeka KS 321 PM CDT Fri May 24 2019 KSZ008>012-020>024-026-034>040-054>056-058-059-252030- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 321 PM CDT Fri May 24 2019 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...This Afternoon and tonight. Scattered severe thunderstorms will redevelop this afternoon. The best chance for strong to severe thunderstorms will be across east central and portions of northeast KS this afternoon and evening. The primary hazards with any severe thunderstorms will be large hail, damaging wind gusts and heavy rainfall. An isolated tornado or two is possible south of Interstate 70. The Flash Flood Watch was expanded to include the entire area, from this morning through Sunday morning. Flooding is especially dangerous at night when flood waters are harder to see. River flooding will also continue this evening and tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The threat for strong to severe thunderstorms continues Saturday through Tuesday, with heavy rainfall and flooding also a hazard with these storms. Large hail, damaging wind gusts, and tornadoes are also possible Saturday late afternoon and evening. River flooding is expected to continue through much of the week and into the Memorial Day holiday weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Local storm report, May 24, 5:43 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
543 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FLASH FLOOD EMPORIA 38.40N 96.18W
05/24/2019 LYON KS LAW ENFORCEMENT
MULTIPLE ROADS ARE INUNDATED WITH WATER IN
THE CITY OF EMPORIA.
&&
JPSpecial weather statement, May 24, 5:50 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Topeka KS
550 PM CDT Fri May 24 2019
KSZ026-242315-
Jefferson-
550 PM CDT Fri May 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL
615 PM CDT...
At 550 PM CDT, Doppler radar was tracking a strong thunderstorm over
Meriden, moving northeast at 55 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Valley Falls, Oskaloosa, Meriden, Ozawkie, Nortonville, Winchester
and Perry Lake.
LAT...LON 3908 9560 3913 9559 3926 9559 3942 9537
3942 9518 3926 9518
TIME...MOT...LOC 2250Z 232DEG 50KT 3917 9558Local storm report, May 24, 5:53 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
553 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM FLASH FLOOD 2 W OLPE 38.27N 96.20W
05/24/2019 LYON KS EMERGENCY MNGR
SEVERAL REPORTS OF FLASH FLOODING IN
SOUTHERN PART OF LYON COUNTY.
&&
CPLocal storm report, May 24, 6:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
602 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST LEBO 38.42N 95.85W
05/24/2019 E60 MPH COFFEY KS PUBLIC
REPORT VIA SOCIAL MEDIA.
&&
JPLocal storm report, May 24, 6:06 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
606 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HEAVY RAIN 1 SSW GARNETT 38.27N 95.25W
05/24/2019 E1.00 INCH ANDERSON KS PUBLIC
VIA SOCIAL MEDIA. AMOUNT OCCURRED IN 15
MINUTES.
&&
JPSpecial weather statement, May 24, 6:12 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Topeka KS
612 PM CDT Fri May 24 2019
KSZ024-242345-
Jackson-
612 PM CDT Fri May 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 645 PM
CDT...
At 612 PM CDT, Doppler radar was tracking a strong thunderstorm over
Delia, moving northeast at 55 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Holton, Mayetta, Whiting, Denison, Delia and Potawatomi Reservation.
LAT...LON 3942 9557 3942 9559 3936 9559 3922 9585
3922 9604 3935 9603 3965 9563 3965 9557
TIME...MOT...LOC 2312Z 230DEG 47KT 3927 9597The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:20 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 40 min |
| May 23, 7:28 PM CDT | Special Weather Statement | TOP | Ottawa | 32 min |
| May 23, 7:30 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 45 min |
| May 23, 7:37 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Riley, Washington | 38 min |
| May 23, 7:40 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Republic, Washington | 50 min |
| May 23, 7:57 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Washington | 34 min |
| May 23, 8:06 PM CDT | Special Weather Statement | TOP | Republic | 24 min |
| May 23, 8:08 PM CDT | Areal Flood Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 3 hr |
| May 23, 8:16 PM CDT | Special Weather Statement | TOP | Clay | 29 min |
| May 23, 8:30 PM CDT | Special Weather Statement | TOP | Marshall | 30 min |
| May 23, 8:43 PM CDT | Special Weather Statement | TOP | Clay | 32 min |
| May 23, 8:46 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Riley, Washington | 29 min |
| May 23, 9:11 PM CDT | Special Weather Statement | TOP | Marshall | 34 min |
| May 23, 9:39 PM CDT | Special Weather Statement | TOP | Marshall | 36 min |
| May 23, 10:36 PM CDT | Special Weather Statement | TOP | Republic | 24 min |
| May 23, 11:13 PM CDT | Special Weather Statement | TOP | Dickinson, Geary, Morris | 47 min |
| May 24, 2:17 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa, Republic | 43 min |
| May 24, 2:56 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Republic, Washington | 49 min |
| May 24, 3:41 AM CDT | Special Weather Statement | TOP | Marshall, Nemaha, Pottawatomie, Riley | 49 min |
| May 24, 4:04 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 41 min |
| May 24, 4:29 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 31 min |
| May 24, 4:37 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha | 23 min |
| May 24, 4:58 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson | 17 min |
| May 24, 8:17 AM CDT | River Flood Warning | TOP | Nemaha | 21 hr |
| May 24, 9:45 AM CDT | River Flood Warning | TOP | Cloud | 7 days |
| May 24, 9:55 AM CDT | River Flood Warning | TOP | Geary | 4 days |
| May 24, 2:48 PM CDT | Special Weather Statement | TOP | Lyon | 57 min |
| May 24, 3:08 PM CDT | River Flood Warning | TOP | Cloud | 54 hr |
| May 24, 3:10 PM CDT | River Flood Warning | TOP | Marshall, Washington | 7 days |
| May 24, 4:16 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 44 min |
| May 24, 4:25 PM CDT | Tornado Warning | TOP | Lyon | 50 min |
| May 24, 5:11 PM CDT | Flash Flood Warning | TOP | Lyon, Morris | 4 hr |
| May 24, 5:12 PM CDT | Tornado Warning | TOP | Coffey, Lyon, Osage | 33 min |
| May 24, 5:36 PM CDT | Special Weather Statement | TOP | Jackson | 24 min |
| May 24, 5:39 PM CDT | Special Weather Statement | TOP | Anderson | 36 min |
| May 24, 5:41 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 21 min |
| May 24, 5:42 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Osage | 48 min |
| May 24, 5:50 PM CDT | Special Weather Statement | TOP | Jefferson | 25 min |
| May 24, 5:50 PM CDT | Tornado Warning | TOP | Coffey, Osage | 18 min |
| May 24, 6:02 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 43 min |
| May 24, 6:05 PM CDT | Severe Thunderstorm Warning | TOP | Coffey | 40 min |
| May 24, 6:09 PM CDT | Flash Flood Warning | TOP | Anderson | 4 hr |
| May 24, 6:12 PM CDT | Special Weather Statement | TOP | Jackson | 33 min |
| May 24, 6:31 PM CDT | Special Weather Statement | TOP | Douglas | 29 min |
| May 24, 6:34 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage | 56 min |
| May 24, 6:36 PM CDT | Flash Flood Warning | TOP | Douglas, Franklin | 4 hr |
| May 24, 6:45 PM CDT | Special Weather Statement | TOP | Anderson | 30 min |
| May 24, 6:57 PM CDT | Special Weather Statement | TOP | Brown | 18 min |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.